... my heart rate sometimes goes to 90 while resting, I also take perindopril (high blood preassure), and have asthma. Since I am athleate my heart rate is around 60 to 65 top, and since taking risperid I hardly and shortly fall a sleep and get tired easily on practice. Also have short breath sometimes after taking risperidone. When I take bromazepam I helps me rest and decreases heart rate but not every time, last night I took 9mg of bromazepam and heart rate was still around 80. Is there ineraction between hbp medic I am using and risperidone? how to I solve this since both medications are very imortant to me and help me a lot? thanks
Bipolar Disorder - Hi, please give me an advice, I am taking Risperidone for less than a month and?
- 16 Dec 2014 by savke
- 18 December 2014
- high blood pressure, asthma, bipolar disorder, perindopril, risperidone, hypertension, heart, disorder, heart rate, blood
Added 16 Dec 2014:
I only take one quater - that 0.5 mg per take, twice a day
Hi, click on the link to access the interaction result:
All the best,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Nov 2009 • 1 answer
Updated 24 Dec 2011 • 3 answers
Updated 17 Oct 2013 • 1 answer
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Updated 15 Apr 2015 • 1 answer
Updated 4 Mar 2017 • 1 answer